# SDR USAA2014082500020

- Difficulty date: August 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N541UW
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 18,402 hours, 6,248 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 6L INOPERATIVE, WHITE.  WIRES PULLED FROM PLUG ON OUTBOUND LEG.  REPAIRED EMERGENCY EXIT LIGHT AT SEAT 6C.
